# SDR 2006UALA01272

- Difficulty date: June 26, 2006
- Submitted: July 5, 2006
- Operation: Air carrier
- Aircraft: N548UA
- Make and model: Boeing 757222
- Aircraft serial: 25396
- Aircraft time: 54,392 hours, 15,820 cycles
- Engine: Pwa PW2037
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cockpit
- Stage of operation: TX
- How discovered: O
- Nature of condition: B
- Precautionary procedure: D

## Discrepancy

TAXIED OUT ON LEFT ENGINE. STARTED 2ND ENGINE. CAPTAIN SMELLED SMOKE. RETURNED TO GATE.  BOTH ENG BLEED OFF.  ALSO ISOLATED PACKS AND RECIR, NO SMELL OR SMOKE NOTED.  ALL LIGHTS IN CABIN ON VIDEO ON, CHECKED ALL CARGO PITS AND E&E COMPARTMENT, NO SOURCES SMOKE OR SMELL.  CAUSE OF SMELL NOT ESTABLISHED.
